# SDR DHL2007786505

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172941314
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT IB AND OB RIBS WS 515 AT ACT ATTACH ARE CRACKED IN THE AFT LOWER CORNERS.  REMOVED AND REPLACED RIBS I/B AND O/B AT NR 3 SLAT WS 515 IAW B727 SRM 51-30-2.
